# SDR WX0A2015041472535

- Difficulty date: April 10, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 64,546 hours, 41,762 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON AT 14000' ON CLIMB OUT.  LIGHT WENT OUT AFTER RT ENG POWER WAS REDUCED TO 1.3 EPR,  AFTER 2 MINUTES POWER WAS INCREASED & LIGHT DID NOT RETURN.  INSPECTED TAIL SECTION PNEUMATIC DUCTING & VLVS, NO DEFECTS NOTED, REF AMM 36-00-00.  INSPECTED TAIL COMPARTMENT HEAT STRIPS FOR OVERHEAT CONDITION, NO OVERHEAT INDICATED.  CHECKED & CLEANED LT & RT OVERHEAT SENSORS.  OPERATIONS CHECKED OK IAW AMM 36-20-02.  REF LOG PAGE 560141 FOR CORRECTIVE ACTION.  NEW DUCT BOOTS INSTALLED ON TEMP CONTROL VLV DUCT.
